# SDR COMA0010312

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019737003
- Condition: Gouged
- Location: Fuselage
- Part time: 22,747 hours, 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 1C-CHECK TASK 100-01Z, THE FUSELGE FWD LOWER RT SKIN JUST BELOW LAV DUMP VALVE DOUBLER WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED IN ACCORDANCE WITH EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND EMBRAER REPAIR NR SST-1872/00 DATED 7-25-00.
